A 62-year-old female was diagnosed of spinocerebellar degeneration four years previously. She was admitted to our hospital because of congestive heart failure. Echocardiography revealed severe aortic regurgitation and computed tomography showed dilatation of the sinus of Valsalva. She received aortic root replacement. Anesthesia was induced with fentanyl, propofol and vecuronium, maintained with propofol and remifentanil. There was no sign of postoperative exacerbation of neurological findings. She was discharged uneventfully 12 days after the operation.
A 38-year-old woman underwent bilateral adnexectomy and partial omentectomy procedures for diagnosed ovarian cancer, and developed anaphylactoid shock after administration of 5% human serum albumin(HSA). She had no history of drug or food allergic reactions, nor any previous blood transfusions. Immediately after 5% HSA transfusion, blood pressure dropped to 60/35 mmHg and heart rate increased to 100 bpm. On the basis of her clinical course, we concluded that albumin had induced anaphylactoid shock. Consequently, we discontinued the albumin product transfusion and administered epinephrine, after which the symptoms improved. The concentration of plasma tryptase was remarkably elevated to 64.1μg·l－1 at 1 hour after the occurrence of symptoms.